# SDR AALA20130826012

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,406 hours, 37,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP SHEET FROM STATIONS 256 TO 259 CORRODED.  INSTALLED NEW CUSP SECTION & DOUBLER IAW ISRM 53-05-00 FIGURE 131A-21 SHEET 1 WIP 6 & 12.
